# SDR 2002365673

- Difficulty date: December 31, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N673BR
- Make and model: Bombdr BD7001A10
- Aircraft serial: 673BR
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.
